# SDR R61A201312021301

- Difficulty date: December 2, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frames 86-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEVERAL RIVET BUCKTAILS CORRODED AT DRAIN DOUBLER AT FRAME 86-88 STRINGER 27-28R.  R & R CORRODED RIVETS IAW SRM 51-41-02.
